MathSciNet Relay Station
MathSciNet bibliographic data
MR992334 (90d:53055) 53C25 (14B07 32L10 32M10 53C55 83C20)
Kronheimer, P. B. The construction of ALE spaces as hyper-Kähler quotients. J. Differential Geom. 29 (1989), no. 3, 665–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement